Optimal random sampling for spectrum estimation in DASP applications

Tarczynski, Andrzej and Qu, Dongdong (2005) Optimal random sampling for spectrum estimation in DASP applications. International Journal of Applied Mathematics and Computer Science, 15 (4). pp. 463-469. ISSN 1641-876X

Full text not available from this repository.
Official URL: http://www.issi.uz.zgora.pl/amcs/index.php?main_pa...
Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 10 Jul 2006
Last Modified: 15 Oct 2009 13:32
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/2425

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)